Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

6 Issues per year


IMPACT FACTOR 2016: 0.597
5-year IMPACT FACTOR: 0.611

CiteScore 2016: 0.90

SCImago Journal Rank (SJR) 2016: 0.478
Source Normalized Impact per Paper (SNIP) 2016: 1.455

Mathematical Citation Quotient (MCQ) 2016: 0.16

Online
ISSN
1569-3988
See all formats and pricing
More options …
Volume 27, Issue 3

Issues

The study and numerical solution of the inverse problem of salinity fluxes in the ocean dynamics model based on ARGO buoys data

E. I. Parmuzin
Published Online: 2012-05-30 | DOI: https://doi.org/10.1515/rnam-2012-0015

About the article

Published Online: 2012-05-30

Published in Print: 2012-05-01


Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling, Volume 27, Issue 3, Pages 261–288, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: https://doi.org/10.1515/rnam-2012-0015.

Export Citation

©2012 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in